MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 DXTEND MBLOC HUM EPI 1 D10 STD; DELTA XTEND IMPLANTS : SHOULDER HUMERAL STEMS

DEPUY FRANCE SAS - 3003895575 DXTEND MBLOC HUM EPI 1 D10 STD; DELTA XTEND IMPLANTS : SHOULDER HUMERAL STEMS
Model Number 130710100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fall (1848); Bone Fracture(s) (1870); No Code Available (3191)
Date of Event 03/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).  if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient fell, sustaining a mid-shaft peri-prosthetic humeral fracture, approximately 4 days ago.Glenoid components (metaglene, glenosphere, screws) all found to be well fixed and functional.Left insitu.Humeral components removed.Long stem revision delta prosthesis cemented in, synthes cable plate fixed to outside of humerus, full length.No ae reported, no delay in the surgery.The patient outcome is stable.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report. .
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: product complaint (b)(4).Investigation summary : no device was received.Root cause undetermined.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
DXTEND MBLOC HUM EPI 1 D10 STD
Common Device Name
DELTA XTEND IMPLANTS : SHOULDER HUMERAL STEMS
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key9939137
Report Number1818910-2020-10481
Device Sequence Number2168135
Product Code KWS
UDI-Device Identifier10603295027133
UDI-Public10603295027133
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K062250
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number130710100
Device Catalogue Number130710100
Device Lot Number5254459
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/27/2020
Supplement Date Received by Manufacturer03/26/2020
04/29/2020
Initial Report FDA Received Date04/08/2020
Supplement Report FDA Received Date04/14/2020
04/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COMPETITOR BONE CEMENT; DXTEND MBLOC HUM EPI 1 D10 STD; DXTEND STAND PE CUP D42 +9MM; UNKNOWN SHOULDER GLENOSPHERE; UNKNOWN SHOULDER IMPLANT; UNKNOWN SHOULDER IMPLANT; UNKNOWN SHOULDER LOCKING SCREW; UNKNOWN SHOULDER LOCKING SCREW; UNKNOWN SHOULDER METAGLENE; UNKNOWN SHOULDER NON-LOCKING SCREW; UNKNOWN SHOULDER NON-LOCKING SCREW
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR